# SDR SWAA2017121218407

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 56,488 hours, 33,124 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P2
- Part serial: FFFB0903
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

INFLIGHT SHUTDOWN, AT APPROX 3000' 20NM FROM KLIT ABOUT 220 KTS THE NR 1 ENGINE ROLLED BACK. NR 1 GENERATOR LIGHT FOLLOWED BY ENGINE FAIL.  R&R NR 1 ENGINE ELECTRONIC ENGINE CONTROL IAW MM.
